Couldn't find what you looking for?

TRY OUR SEARCH!

Hey Ashby. Glad to see you finally posted! Also happy to hear you haven't taken any tabs for 3 days. So I'm assuming you found a sub Dr. How did that go for you? How does the sub make you feel?
Reply

Loading...

:-D so happy to hear from ya... i was worried i wouldn't hear from ya, but am so happy i did. well, tuesday i went to the appointment, and just like you said, the doc and his assistant are awesome and so ready to help me..... i had to come up with $250 for my consultation, but is a hell of a lot cheaper than buying tabs everyday. so i told him i would have the $ wednesday so he told me to come back then. but b4 he left the room i asked if there was anything he could do for me right then, cuz i was going thru bad withdraws, & he gave me 1 suboxone to take right then & there... within 30 min i felt like a normal person...... ALL my symptoms were gone and my cravings disappeared..I AM IN LOVE.... i went yesterday to get my script and 1 more sub till the pharmacy approved it, and i was fine yesterday too.. today, i woke up, got the girls ready for school and did all i needed to without tabs... i got my prescription around 1:00 pm and now am set for the next month.... IT IS A WONDERFUL FEELING to be on my way to recovery... everyone says to be careful with these and i am FULLY aware of what it could lead to if i dont follw the docs orders... i am supposed to take 3 8mg suboxones everyday for the next month then i have to go back and they will check my levels to see if they need to adjust my doses..... i dont know if i really need to take 3 a day cuz tues & wed i only took 1 and was fine the whole day and night, but i guess i will see how it goes. i feel a real strong connection to you and hope we stay in touch..... n-e-ways, enough about me, how the hell are you doing? i have sent a couple messages to you and made a few posts hoping you would see, but i guees you've been busy. are you still lortab free? how you holding up emotionally? Its so weird cuz we've only benn writing to each other for a little while, but i worry when i dont hear from you. well let me know how you are doing asap....jk XD
BY THE WAY........................ I OWE YOU A BIG THANKS... IF IT WEREN'T FOR YOU (and a few others on here), i dont think i would be doing so well, so THANK YOU SO MUCH XOXOXOXOXOXOXOXOXOXOXOXOXOXOXOX


sincerely,
Ashby81 ;-)
Reply

Loading...

Hey girl,
I'm doing okay. It's been a little over two weeks. I'm not having the best day. I have been planning my wedding and that Aline is stressful on top of having 3 girls to take care of. Doesn't leave time for much else. I did end up taking two tabs the morning after my root canal. The motrin just wasn't helping. But I'm okay with that. Still taking it one day at a time:). I'm glad you found a sub dr. I knew they would help you. But like you said, just be careful ok. Ttyl
Reply

Loading...

well just read your last post from a week ago... been busy myself. hope you;re doing okay... write me when you can ;-)
Reply

Loading...

LET ME TELL YOU FROM EXPERIENCE I WAS TAKING 15-20 PERCOCET OR LORATABS FOR YEARS!! sO I WENT TO MY DOCTOR TO GET ON SUBOXONE THINKING IT WAS A GREAT IDEA. OK IT WAS THE WORST THING I HAVE EVER DONE IN MY LIFE. I AM NOW ON METHADONE BECAUSE I HAD TO GET ON THAT TO GET OFF SUBOXONE. THERE IS NO WAY YOU CAN GET OFF THAT DRUG ON YOUR OWN. ITS THE WORST WITHDRAWLS YOU WILL EVER EVER EVER EVER EXPERIENCE. JUST WANTED TO LET EVERYONE KNOW. IT IS THE TRUTH MY HUSBAND AND MYSELF WENT THROUGH IT.

 

THANKS FOR LISTENING

Reply

Loading...

Nutridone is NOT for Methadone or any other opiate WITHDRAWAL!!!!! Nutridone eliminates the SIDE EFFECTS that methadone causes. Side effects and withdraws are 2 totally different things. Nutridone (which is a vitamin) was designed to help eliminate some of the side effects that methadone patients have such as: sugar cravings, hot flashes, low sex drive, etc... It does NOT help with withdrawal symptoms such as: cold sweats, muscle aches, restlessness, nausea, stomach cramps, vomiting, etc .... It really would not be beneficial to anyone other than methadone patients as it was designed to help with certain areas that methadone patients are deplenished in. If you are not on methadone your best bet would be to take a multi-vitamin as you probably dont need the extra amount of the vitamins because your body is probably not depleated in those areas. But my point is that this is a vitamin to help reduce side effects of the medication, methadone, not to reduce the withdrawals of it or any other opiate.  ***this post is edited by moderator *** *** web addresses not allowed***

____________________________________________________________________________

All information above is from my own personal research and experience. I am not a doctor or expert and anyone needing a medical opinion should seek answers from a certified medical professional.

Reply

Loading...

Try doing vitamin c vitamin shots...
Reply

Loading...

hi ashby81, not sure if u'll even see this anymore just noticed u wrote all this a year ago.. i'll give it a shot anyhow... how have u been doing hon? r u still on the lortabs? i've been on every damn pain pill made to man kind & more lol.. i went thru HELL trying to stop went thr HELL when id run out the withdrawl is unbearable I sometimes felt like i was gonna die sometimes i believe i wanta to cuz its so overbaring!!!!!!!. but when it got to the point there didnt seem like there just was never enough pill's no matter how much i had. i found a methadone clinic today's only my 45th day but i feel great never having to worry at this time about withdrawl... it works an ive never felt so FREE in my life!!! i pray u r at that point now to...if not im as well here for u anytime!!!!!!this site would of helped sooner if i had known about it!!! sending u lots of prayers & support an im here if u ever need someone too....
Reply

Loading...

Nutridone IS NOT for withdrawl symptoms it is for addicts who are on a methadone maintence program. Methadone side effects include excessive sweating, extreme sleepiness, sugar cravings and loss of sex drive. Nutridone helps with these side effects.
Reply

Loading...

Wow, I know this reply is two years later but for anyone who may be searching info about nutridone, it is NOT for withdrawals. It was designed and used for methadone side effects. Actually one withdrawal symptom (from opiates that is) is consistent diarrhea. Well, nutridone helps with constipation, therefore makes you go potty...definitely don't need anymore of that if your withdrawing!
Reply

Loading...

Im so glad i came across this post. I have been taking methadone for about 2 years and i had no idea what i was getting into!! I used to take dros and the methadone was a cheaper solution but omg!! I feel like a totally different person since I've been on it and have tried to quit but withdrawals are a b***h!! I just tried the nutridone and hope it helps and i smoke too. If i didn't i wouldn't be able to function at all. A family member has lyrica which helps me sleep but i can't take it all the time!! You girls seem so sweet!! I wish i had some sort of support system :) i never leave my house unless i have to so somebody to talk to would be nice!! Thanks guys for the help, and good luck!! Keep in touch!!
Reply

Loading...


Phenergan (For Nausea) and Clondine (It is a Blood Pressure pill) These Two (2) meds will get rid of 99% of all withdrawal symptoms, I'm not kidding one bit or over selling this info, You will need to get it from a Doctor but if you tell your Doctor what it's for They'll have no problems letting you have about a weeks supply, You will Sleep "Alot" but when you wake you will not have no Sweating and Chills, Muscle cramps will be gone and no aches and pains, I hate that feeling where your leggs want to move constantly or ache, These Two meds will help so so much, Do this and you will be very surprised. It Works. Joey, Decatur, AL
Reply

Loading...

Off topic, just wanted to jump in and say how great it is to have people out there willing to help and be positive for others. As I read these comments, it makes me wish I had done something about my situation earlier. Thanks for the motivation, even though it was directed at someone else!
Reply

Loading...


i just wanted to tell this to ashby81 that steroids will make u gain weight i know everyone is different but i have friends that take it and all of them and all gained it but i hope for the best and get off it i was on 190mg and know i went from that to 150 at one time so u can do it now i just started 30 mg less 2 day that didn't hurt me and i'm not taking anything i just hope it works out

Reply

Loading...

I am a methadone patient and the sweating I have as a side effect was unbearable. One of the nurses at the clinic told me about vitadone and nutidone. Thank God!!! It has made all the difference in my recovery. I might have one sweating moment a day, if that. I have been taking vitadone for 3 months and they really do help, ALOT!!! I was at 120mg a day of methadone and I am now down to 16. It hasnt been an easy journey to get clean, but it is so much easier with the vitamins. People say the cost keeps them from getting them, but if you look at what you would be spending on drugs everyday, its not that much. Good luck to everyone going through this. April 18th will be a year since I have used and I feel so much better and my life is on the right track. I definately recommend the vitamins. Energy is back, sweats are gone, sleeping better and no sugar cravings. I am a success story

Reply

Loading...